What causes stinging pain in my mouth and feet,memory loss and sore muscles inspite of having arthritis?
User rating for this question
If not the morphine what could be causing the stinging pain in my mouth and feet. The pain is like XXXXXXX sat in a green ants nest. Memory loss is getting worse as well Is there anything else besides the patches i can take for the Arthritis, i haven't had an answer to that question. Thigh muscles -Knees-and lower back muscles very sore. I've been in this condition for years now it's depressing. I just get put in the too hard basket. Any aide would extremely grateful Thanks XXXXXXX
Posted Fri, 14 Mar 2014 in Brain and Spine
Answered by Dr. Vaishalee Punj 5 hours later
Brief Answer: Would try to answer your query Detailed Answer: Hi Thanks for posting your query on HealthcareMagic. Stinging pain in mouth and feet can be neurological or neuralgic in nature. For such type of pain gapapentin etc are given. You are already taking gabapentin (neurontin). If your muscles are sore, you should get tested for CPK levels etc and you should avoid taking crestor which is known to cause myositis (inflammation of muscles). Karvea can also cause muscle pain rarely. If your arthritis is rheumatoid then disease modifying agents (DMARDS) can be given like methotrexate etc. For arthritis joint replacement is also effective. Im not sure which type of arthritis you have. You are also on allopurinol which is given for gouty arthritis. If you are worried about the abuse potential of morphine like medicines then you can try tramadol. It also has narcotic like effect but has least abuse potential. In fact it is used to withdraw patients from morphine. But it may have some side effects in some people. But then every medicine has side-effects. Memory problems may be caused by cymbalta. Though other causes are possible too. Now that was my advise in relation to allopathy. There are other options available in this world that work as magic in chronic conditions. I would personally advise you to try yoga and meditation to uplift your spirits and to stretch your muscles. I can also suggest you a few ayurvedic medicines like TAB SANDHIMITRA VATI and XXXXXXX Taila to massage your aching joints and muscles. To increase your brain functioning, you can try XXXXXXX rasayana syrup. To improve your general condition exercise daily for atleast 20 min and drink clean water. Hope I answered your queries. Let me know if you have any doubts. Regards Dr Vaishalee
People also viewed
- Can arthritis cause sciatic pain
- What causes seronegative arthritis
- Is seizures a side effect of janumet?
- What causes periodic flare ups in arthritis pain
- Dark blood draining from nose
- Damage to blood vessels ripped
- Is seizures a side effect of indocin?
- Dark red blood spot in daughters stool
- Male discharging watery dark blood
- Is seizure a side effect of fioricet?
- Is pale skin a side effect of keppra?
- What causes arthritis disease
- What is the remedy for pain caused by arthritis
- Is seizures a side effect of stalevo?
- Dark blood when flossing teeth